# SDR SWAA2012091907758

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 62,446 hours, 52,524 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10618331
- Part serial: 4253
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED IN FLIGHT.  REMOVED AND REPLACED L1 WINDOW PER AMM.
